Chaotic behavior analysis based on sliding bifurcations

Djamila Benmerzouk 1 Jean-Pierre Barbot 2, 3
2 ALIEN - Algebra for Digital Identification and Estimation
Inria Lille - Nord Europe, Inria Saclay - Ile de France, Ecole Centrale de Lille, Polytechnique - X, CNRS - Centre National de la Recherche Scientifique : UMR8146
Abstract : In this paper, a mathematical analysis of a possible way to chaos for bounded piecewise smooth systems of dimension 3 submitted to one of it's specific bifurcations, namely the sliding ones, is proposed. This study is based on period doubling method applied to the relied Poincaré maps.
Type de document :
Article dans une revue
Nonlinear Analysis: Hybrid Systems, Elsevier, 2010, 4 (3), pp.503-512. 〈10.1016/j.nahs.2009.12.001〉
Liste complète des métadonnées

Littérature citée [18 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00533447
Contributeur : Jean-Pierre Barbot <>
Soumis le : samedi 6 novembre 2010 - 12:31:24
Dernière modification le : jeudi 11 janvier 2018 - 01:49:34
Document(s) archivé(s) le : lundi 7 février 2011 - 02:29:18

Fichier

DRAFTHALSlid.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Djamila Benmerzouk, Jean-Pierre Barbot. Chaotic behavior analysis based on sliding bifurcations. Nonlinear Analysis: Hybrid Systems, Elsevier, 2010, 4 (3), pp.503-512. 〈10.1016/j.nahs.2009.12.001〉. 〈inria-00533447〉

Partager

Métriques

Consultations de la notice

531

Téléchargements de fichiers

156